# SDR EIA2007100

- Difficulty date: May 16, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,268 hours, 28,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB LAV SMOKE DETECTOR SOUNDED WITH EVIDENCE OF SMOKE AND ODOR IN CABIN.  REMAIN OPEN TILL FINAL FIX AN TIMES FINAL FIX SEE SDR EIA2007119
